Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 410, NWS North Platte, NE

September 8, 20094 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 8, 2009, 4:52 PM MDT for 4 counties in Nebraska. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2009, 4:52 PM MDT (22:52 UTC)
Expired
Sep 8, 2009, 5:45 PM MDT
In force
53 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Cherry County, NE, Garden County, NE, Grant County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:15 PM MDTHAIL 0.758 Ne Ellsworth, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 1:53 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 082252
SVRLBF
NEC031-069-075-161-082345-
/O.NEW.KLBF.SV.W.0410.090908T2252Z-090908T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
452 PM MDT TUE SEP 8 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 545 PM MDT

* AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM DIPPING VAT MEADOW TO 12 MILES
  WEST OF RICHARDSON LAKE...OR ALONG A LINE EXTENDING FROM 41 MILES
  SOUTH OF GORDON TO 29 MILES NORTHWEST OF OSHKOSH...AND MOVING EAST
  AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DIPPING VAT MEADOW BY 505 PM MDT...
  RICHARDSON LAKE BY 530 PM MDT...
  JERRY LAKE AND BINGHAM BY 540 PM MDT...
  MOTHER LAKE...CRESCENT LAKE NWR...KINCAID LAKE AND BRITTON LAKE BY
  545 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN NEBRASKA.

&&

LAT...LON 4190 10268 4236 10205 4233 10143 4160 10215
      4159 10264 4173 10265 4174 10267 4180 10269
TIME...MOT...LOC 2252Z 274DEG 10KT 4224 10197 4163 10282

$$

BUTTLER
3 follow-up statements
000 
WWUS53 KLBF 082304
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM MDT TUE SEP 8 2009

NEC031-069-075-161-082345-
/O.CON.KLBF.SV.W.0410.000000T0000Z-090908T2345Z/
GARDEN NE-GRANT NE-SHERIDAN NE-CHERRY NE-
504 PM MDT TUE SEP 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN CHERRY...SOUTHEASTERN SHERIDAN...WESTERN GRANT AND
NORTHERN GARDEN COUNTIES...

AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DIPPING VAT MEADOW TO
WATSON LAKE TO TRALNOR LAKE...OR ALONG A LINE EXTENDING FROM 39 MILES
SOUTHEAST OF GORDON TO 38 MILES EAST OF ALLIANCE TO 26 MILES
SOUTHEAST OF ALLIANCE...MOVING EAST AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DIPPING VAT MEADOW BY 515 PM MDT...
  DIPPING VAT MEADOW BY 520 PM MDT...
  CRESCENT LAKE NWR BY 530 PM MDT...
  JERRY LAKE...BINGHAM...KINCAID LAKE AND MOTHER LAKE BY 545 PM
  MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN NEBRASKA.

&&

LAT...LON 4190 10268 4236 10205 4233 10143 4160 10215
      4159 10264 4173 10265 4174 10267 4180 10269
TIME...MOT...LOC 2304Z 274DEG 10KT 4229 10188 4215 10211
          4184 10249

$$

BUTTLER
000 
WWUS53 KLBF 082317
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM MDT TUE SEP 8 2009

NEC031-069-075-161-082345-
/O.CON.KLBF.SV.W.0410.000000T0000Z-090908T2345Z/
GARDEN NE-GRANT NE-SHERIDAN NE-CHERRY NE-
517 PM MDT TUE SEP 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN CHERRY...SOUTHEASTERN SHERIDAN...WESTERN GRANT AND
NORTHERN GARDEN COUNTIES...

AT 515 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF DIPPING VAT MEADOW TO WATSON LAKE TO 7 MILES EAST OF
TRALNOR LAKE...OR ALONG A LINE EXTENDING FROM 40 MILES SOUTHEAST OF
GORDON TO 41 MILES EAST OF ALLIANCE TO 28 MILES SOUTHEAST OF
ALLIANCE...MOVING EAST AT 10 MPH.

THE MOST DANGEROUS AREA OF THUNDERSTORMS WITHIN THIS LINE...WERE 
LOCATED 6 MILES NORTHEAST OF ELLSWORTH. GOLFBALL SIZE HAIL IS LIKELY 
WITH THESE CELLS. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  CRESCENT LAKE NWR BY 530 PM MDT...
  INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD BY 540 PM MDT...
  JERRY LAKE...BINGHAM...KINCAID LAKE AND MOTHER LAKE BY 545 PM
  MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN NEBRASKA.

&&

LAT...LON 4190 10268 4236 10205 4233 10143 4160 10215
      4159 10264 4173 10265 4174 10267 4180 10269
TIME...MOT...LOC 2316Z 274DEG 10KT 4229 10183 4215 10206
          4184 10245

$$

BUTTLER
000 
WWUS53 KLBF 082345
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM MDT TUE SEP 8 2009

NEC031-069-075-161-082354-
/O.EXP.KLBF.SV.W.0410.000000T0000Z-090908T2345Z/
GARDEN NE-GRANT NE-SHERIDAN NE-CHERRY NE-
545 PM MDT TUE SEP 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY...
SOUTHEASTERN SHERIDAN...WESTERN GRANT AND NORTHERN GARDEN COUNTIES
WILL EXPIRE AT 545 PM MDT...

STRONG THUNDERSTORMS CONTINUE OVER SOUTHWESTERN CHERRY AND PORTIONS 
OF NORTHERN GARDEN COUNTY. AT THIS TIME...THE IMMEDIATE THREAT FOR 
SEVERE THUNDERSTORMS HAS PASSED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4190 10268 4236 10205 4233 10143 4160 10215
      4159 10264 4173 10265 4174 10267 4180 10269
TIME...MOT...LOC 2344Z 274DEG 10KT 4228 10172 4214 10195
          4183 10235

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 2:40 PM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 8, 2:40 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT TUE SEP 8 2009

.SHORT TERM DISCUSSION (TONIGHT THROUGH THURSDAY).

UPPER TROUGH APPROACHING FROM THE WEST WILL BRING A SFC TROUGH/WEAK
FRONT HALFWAY ACROSS THE FORECAST AREA TONIGHT...BEFORE THE FRONT
WASHES OUT. THIS EVENING HOWEVER...CONVERGENCE ALONG THE FRONT WILL
BE ADEQUATE FOR SHOWERS AND STORMS. MOISTURE IS IN PLACE AHEAD OF
THE SURFACE FRONT/TROUGH WITH PRECIPITABLE WATER AT LBF THIS MORNING
1.30 INCHES. FORECAST PWS FROM 1.25 TO 1.50 INCHES EXPECTED THIS
EVENING. ISOLATED HAIL UP TO ONE INCH POSSIBLE...WITH LOW POTENTIAL
FOR DAMAGING DOWNBURST WINDS. MOST HAIL IN STRONGER STORMS HOWEVER
WILL RANGE FROM PEA TO MARBLE. HEAVY RAINFALL WILL BE MOST COMMON
WITH STORM MOTION EAST SOUTHEAST AT ONLY 5 TO 10 KTS. RAIN CHCS AS
HIGH AS 60 PERCENT...GENERALLY ALONG A LINE FROM AINSWORTH THROUGH
OGALLALA.

WEDNESDAY...LINGERING SHOWERS SOUTHEAST WEDNESDAY MORNING BEHIND THE
FRONT WITH SFC HIGH PRESSURE BUILDING IN. COOLER YET PLEASANT WITH
HIGHS 75 TO 80.

A WARMUP THURSDAY WITH A RETURN SOUTHERLY FLOW WITH APPROACHING
UPPER TROUGH HIGHS SHOULD REACH LOWER 80S NORTHEAST TO MID 80S WEST.

&&

.LONG TERM DISCUSSION (THURSDAY NIGHT THROUGH TUESDAY).

A COLD FRONT WILL MOVE INTO NWRN NEBRASKA THURSDAY NIGHT BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS TO MOST OF THE AREA. BETTER
RAIN CHC WILL COME FRIDAY FROM LIFT JUST AHEAD OF UPPER TROUGH.
HIGHS FRIDAY FROM 72 TO 74.

MEDIUM RANGE MODELS VARY WIDELY ON TRACK OF AN UPPER LOW FRIDAY
THROUGH TUESDAY. MEDIUM RANGE MODELS ALL AGREE ON AN EVENTUAL REX
BLOCK DEVELOPING. THE ECMWF SOLUTION IS THE PREFERRED SOLUTION AS IT
BRINGS UPPER LOW INTO CENTRAL NEBRASKA SATURDAY EVENING...THEN
ROTATES THE LOW CYCLONICALLY WESTWARD TOWARD NWRN NEBR BY MONDAY
EVENING...THEN EASTWARD TOWARD NCTRL NEBR BY TUESDAY EVENING. WHAT
THIS MEANS IS A SLIGHTLY COOL EXTENDED...MAINLY LOWER 70S...WITH
SHOWER CHANCES EACH DAY.
&&

.AVIATION...
COLD FRONT APPROACHING THE AREA...WILL BE THE FOCUS FOR TSTM
DEVELOPMENT THROUGH THE EVENING HOURS. TSTMS EXPECTED INTO THE KVTN
TAF SITE BY 00Z...AND INTO KLBF BY AROUND 03Z. STORMS SHOULD DEPART
TO THE EAST OF THE TERMINALS BY 05Z...WITH POSSIBLE STRATUS
DEVELOPMENT IN THEIR WAKE. CONFIDENCE ON STRATUS DEVELOPMENT...AND
PARTICULARLY ANY LIFR CONDITIONS IS LOW...AS ATMOSPHERE MAY BE WELL
MIXED BEHIND TSTM. WINDS WILL SHIFT TO THE NORTHEAST AFTER 06Z
BEHIND COLD FRONT.
&&

.LBF
WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT AND LONG TERM...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, Sep 8, 2:54 PM MDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CDT TUE SEP 8 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-092100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
354 PM CDT TUE SEP 8 2009 /254 PM MDT TUE SEP 8 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS IN WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH LATE TONIGHT. A COLD FRONT PASSING
THROUGH THE AREA IS EXPECTED TO BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT. A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING
WIND...AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE AGAIN POSSIBLE AS ANOTHER COLD FRONT PASSES
THROUGH WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY. THERE IS
CONSIDERABLE UNCERTAINTY REGARDING THE TIMING OF THE FRONT. AS A
RESULT...THERE IS ALSO UNCERTAINTY REGARDING THE RISK OF SEVERE
WEATHER WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Sep 8, 3:47 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             CODY                    42.94N 101.25W
09/08/2009  M0.88 INCH       CHERRY             NE   PUBLIC

0447 PM     HAIL             CODY                    42.94N 101.25W
09/08/2009  M0.75 INCH       CHERRY             NE   PUBLIC

&&

CARMEL
Local storm report, Sep 8, 4:07 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
507 PM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             3 SW CODY               42.91N 101.29W
09/08/2009  M1.50 INCH       CHERRY             NE   PUBLIC

            VERY HEAVY RAINFALL WAS ALSO OCCURRING AT THE SAME TIME.

&&

CARMEL
Local storm report, Sep 8, 4:33 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             17 S CODY               42.69N 101.25W
09/08/2009  M0.75 INCH       CHERRY             NE   PUBLIC

            HEAVY RAINFALL WAS ALSO OCCURRING AT TIME OF THIS REPORT.

&&

CARMEL
Local storm report, Sep 8, 4:35 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             3 SW CODY               42.91N 101.29W
09/08/2009  M1.50 INCH       CHERRY             NE   PUBLIC

            PREVIOUS REPORT OF PING BALL SIZED HAIL CAUSED BROKEN
            SKYLIGHTS AT THIS LOCATION. RAINFALL HAS TOTALED 0.70 OF
            AN INCH THROUGH 535 PM CDT.

&&

CARMEL
Local storm report, Sep 8, 4:39 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 PM CDT TUE SEP 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             3 S NENZEL              42.88N 101.10W
09/08/2009  E1.00 INCH       CHERRY             NE   PUBLIC

            GROUND NEARLY WHITE FROM HAIL.

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 3:23 PM MDTSevere Thunderstorm WarningLBFCherry67 min
Sep 8, 4:27 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Sep 8, 5:17 PM MDTSevere Thunderstorm WarningLBFCherry43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.